RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 20, Number 1  

| General information | Contents |


Trudy Instituta Matematiki i Mekhaniki UrO RAN


Vitalii Ivanovich Berdyshev (photo)
Vitalii Ivanovich Berdyshev (on his 75th birthday)
5
Best approximation of the differentiation operator on the class of functions analytic in a strip
R. R. Akopyan
9
Bernstein–Szegö inequality for fractional derivatives of trigonometric polynomials
V. V. Arestov, P. Yu. Glazyrina
17
Lower estimates for the error of approximation of derivatives for composite finite elements with smoothness properties
N. V. Baidakova
32
Description of a helical motion of an incompressible nonviscous fluid
V. P. Vereshchagin, Yu. N. Subbotin, N. I. Chernykh
43
50 years to Schoenberg's problem on the convergence of spline interpolation
Yu. S. Volkov, Yu. N. Subbotin
52
On the stability of a procedure for solving a minimax control problem for a positional functional
M. I. Gomoyunov, N. Yu. Lukoyanov
68
An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality
D. V. Gorbachev
83
Asymptotics of the optimal time in a time-optimal problem with two small parameters
A. R. Danilin, O. O. Kovrizhnykh
92
Adaptive stability in combinatorial optimization problems
E. E. Ivanko
100
Generalized Jackson inequality in the space $L_2(\mathbb R^d)$ with Dunkl weight
V. I. Ivanov, Ha Thi Min Hue
109
On a degenerate boundary value problem for the porous medium equation in spherical coordinates
A. L. Kazakov, P. A. Kuznetsov, L. F. Spevak
119
The extremal function in the Delsarte problem of finding an upper bound for the kissing number in the three-dimensional space
N. A. Kuklin
130
Semicommutativity and properties of vectors in $n$-ary groups
Yu. I. Kulazhenko
142
The compromise principle in many-person differential games
S. V. Lutamanov
148
On the coincidence of Grünberg–Kegel graphs of a finite simple group and its proper subgroup
N. V. Maslova
156
On extensions of exceptional strongly regular graphs with eigenvalue 3
A. A. Makhnev, D. V. Paduchikh
169
Classes of properties preserved under morphisms of generalizations of many-sorted algebraic systems in studying dynamics
N. V. Nagul
185
On one class of differential operators and their application
V. V. Napalkov, A. U. Mullabaeva
201
On the pseudovariety generated by all finite monoids satisfying $\mathscr{R=H}$
T. V. Pervukhina
215
Construction of orthogonal multiwavelet bases
E. A. Pleshcheva, N. I. Chernykh
221
Dual approach to the application of barrier functions for the optimal correction of improper linear programming problems of the first kind
L. D. Popov
231
One method for solving systems of nonlinear partial differential equations
L. I. Rubina, O. N. Ul'yanov
238
Approximation by Fourier sums and Kolmogorov widths for classes $\mathbf{MB}^\Omega_{p,\theta}$ of periodic functions of several variables
S. A. Stasyuk
247
Local exponential splines with arbitrary knots
E. V. Strelkova, V. T. Shevaldin
258
The rate of the smallest value of the weighted measure of the nonnegativity set for polynomials with zero mean value on a closed interval
K. S. Tikhanovtseva
264
The invariance principle for nonautonomous functional differential inclusions
I. A. Finogenko
271
Ultrafilters of measurable spaces and their application in extension constructions
A. G. Chentsov
285
On the smoothness of an approximated optimization problem for a Goursat–Darboux system on a varied domain
A. V. Chernov
305
A stable standard difference scheme for a singularly perturbed convection-diffusion equation in the presence of computer perturbations
G. I. Shishkin, L. P. Shishkina
322
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019